MathSciNet Relay Station
MathSciNet bibliographic data
MR2208810 58J60 (35J40 35J60 53C21)
Hebey, Emmanuel; Robert, Frédéric; Wen, Yuliang Compactness and global estimates for a fourth order equation of critical Sobolev growth arising from conformal geometry. Commun. Contemp. Math. 8 (2006), no. 1, 9–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement